Opuscula Mathematica
Opuscula Math. 34, no. 3 (), 561-567
http://dx.doi.org/10.7494/OpMath.2014.34.3.561
Opuscula Mathematica

On the hyperreflexivity of subspaces of Toeplitz operators on regions in the complex plane



Abstract. The results of hyperreflexivity or 2-hyperreflexivity for subspaces of Toeplitz operators on the Hardy spaces on Jordan regions or upper half-plane are given.
Keywords: hyperreflexivity, Toeplitz operator, upper half-plane, simply connected region.
Mathematics Subject Classification: 47L80, 47L05, 47L45.
Cite this article as:
Wojciech Młocek, Marek Ptak, On the hyperreflexivity of subspaces of Toeplitz operators on regions in the complex plane, Opuscula Math. 34, no. 3 (2014), 561-567, http://dx.doi.org/10.7494/OpMath.2014.34.3.561
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.